MathSciNet Relay Station
MathSciNet bibliographic data
MR2130959 60J60 (60F99)
Kasahara, Yuji; Yano, Yuko On a generalized arc-sine law for one-dimensional diffusion processes. Osaka J. Math. 42 (2005), no. 1, 1–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement